Limit theorems for moving averages of discretized processes plus noise

Jacod, Jean, Podolskij, Mark, Vetter, Mathias . The Annals of Statistics 2010. 38 (3) :1478-1545

Locate this article in:

Bibtex

@article{CIS-251570,
  Author = {Jacod, Jean and Podolskij, Mark and Vetter, Mathias},
  Title = {Limit theorems for moving averages of discretized processes plus noise},
  Journal = {The Annals of Statistics},
  Volume = {38},
  Number = {3},
  Year = {2010},
  Pages = {1478--1545},
  Keywords = {Central limit theorem, Semimartingale, Quadratic variation, Stable convergence, Microstructure noise, high-frequency observations}
}

Similar articles